Econometrica

Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica
Volume 53, Issue 4 (July 1985)

Back Matter

Log In To View Full Content

Front Matter

Log In To View Full Content

Submission of Manuscripts to Econometrica

Log In To View Full Content

The Exact Distribution of the SUR Estimator

P. C. B. Phillips
p. 745-756

Log In To View Full Content Abstract

Producer Incentives in Cost Allocation

H. P. Young
p. 757-766

Log In To View Full Content Abstract

The Principle of Minimum Differentiation Holds under Sufficient Heterogeneity

A. de Palma, J.-F. Thisse, V. Ginsburgh, Y. Y. Papageorgiou
p. 767-782

Log In To View Full Content Abstract

Stationary Equilibrium in a Market for Durable Assets

John Rust
p. 783-806

Log In To View Full Content Abstract

Voluntary and Efficient Allocations are Walrasian

Joaquim Silvestre
p. 807-816

Log In To View Full Content Abstract

Efficient and Durable Decision Rules: A Reformulation

Vincent P. Crawford
p. 817-836

Log In To View Full Content Abstract

Product Quality Signaling in Experimental Markets

Charles R. Plott, Ross M. Miller
p. 837-872

Log In To View Full Content Abstract

The Strategy Structure of Two-Sided Matching Markets

David Gale, Gabrielle Demange
p. 873-888

Log In To View Full Content Abstract

Justifiable Beliefs in Sequential Equilibrium

Andrew McLennan
p. 889-904

Log In To View Full Content Abstract

Finitely Repeated Games

Jean-Pierre Benoit, Vijay Krishna
p. 905-922

Log In To View Full Content Abstract

Optimal Search

Peter Morgan, Richard Manning
p. 923-944

Log In To View Full Content Abstract

Decreasing Risk Aversion and Mean-Variance Analysis

Larry G. Epstein
p. 945-962

Log In To View Full Content Abstract

The Symmetric Linear Rational Expectations Model

Tryphon Kollintzas
p. 963-976

Log In To View Full Content Abstract

Notes and Comments: Rational Expectations Models and Bounded Memory

C. Fourgeaud, C. Gourieroux, J. Pradel
p. 977-986

Log In To View Full Content

Call for Papers: 1986 North American Summer Meeting of the Society

p. 987-988

Log In To View Full Content

Accepted Manuscripts

p. 988-990

Log In To View Full Content

News Notes

p. 991-993

Log In To View Full Content

Erratum: The X^2 Goodness of Fit Test for Models with Parameters Estimated from Microdata

James Heckman
p. 994-994

Log In To View Full Content

Journal News

View